# SDR DALA2022110907233

- Difficulty date: November 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 91,106 hours, 19,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND EXIT SIGN IN CREW REST INOP. CORRECTIVE ACTION: R/R CREW REST EXIT SIGN IAW B767-300. AMM 33-51. OPS CHK GOOD. (9407314)
